Про збіжність одного класу двовимірних відповідних гіллястих ланцюгових дробів

T. M. Antonova, S. M. Vozna

Анотація


Розглянуто нескінченний гіллястий ланцюговий дріб, пов'язаний із задачею відповідності між формальним подвійним степеневим рядом і послідовністю раціональних наближень функції двох змінних. Використано формули для дійс­них і уявних частин залишків фігурних наближень та багатовимірний аналог теореми Стілтьєса–Віталі для дослідження фігурно рівномірної збіжності такого дробу в деякій області та встановлено оцінку швидкості збіжності.

 

Зразок для цитування: Т. М. Антонова, С. М. Возна, “Про збіжність одного класу двовимірних відповідних гіллястих ланцюгових дробів,” Прикл. проблеми механіки і математики, Вип. 18, 25–33 (2020), https://doi.org/10.15407/apmm2020.18.25-33

Ключові слова


збіжність, гіллястий ланцюговий дріб, фігурні наближення, фігурна збіжність

Посилання


T. M. Antonova, “Some properties of branched continued fractions with non-positive partial numerators,” Mat. Met. Fiz.-Mekh. Polya, 45, No. 1, 11–15 (2002) (in Ukrainian).

T. M. Antonova, S. M. Vozna, “Study of absolute and figured absolute convergence of the branched continued fractions of the special form,” Vost.-Evrop. Zh. Pered. Tekhnol. Mat. Kibern. Prikl. Asp., No. 6/4(78), 19–26 (2015), https://doi.org/10.15587/1729-4061.2015.54116 (in Ukrainian)

T. M. Antonova, S. M. Vozna, “On one convergence criterion of branched continued fractions of the special form with real elements”, Prykl. Probl. Mekh. Mat., No. 14, 16–24 (2016) (in Ukrainian).

T. M. Antonova, S. M. Vozna, “Some properties of approximants for a branched continued fraction of the special form with nonpositive partial numerators,” Bukov. mat. zh., 5, No. 1-2, 6–15 (2017) (in Ukrainian).

T. M. Antonova, S. M. Vozna, On one analogue of the method of fundamental inequalities for investigation of branched continued fractions of the special form, Visn. Nats. Univ. “Lviv Polytech.” Ser. Fiz.-Mat. Nauky, No. 871, 5–12 (2017) (in Ukrainian).

T. M. Antonova , C. M. Vozna, “The formulas for real and imaginary parts of tails of approximants for branched continued fractions of the special form,” Prykl. Probl. Mekh. Mat., No. 17, 82–92 (2019) (in Ukrainian), https://doi.org/10.15407/apmm2019.17.82-92

T. Antonova, O. Sus, “On the properties of the sequences of figured approximants for two-dimensional continued fractions of special form with real elements,” Mat.Visnyk Nauk. Tov. Im. Shevchenka, 4, 5–16 (2007) (in Ukrainian).

T. M. Antonova, O. M. Sus, “Some sufficient conditions for convergence of the sequences of figured approximants of even and odd orders for two-dimensional continued fractions with real elements,” Visn. Nats. Univ. “Lviv Polytech.” Ser. Fiz.-Mat. Nauky, No. 660, 49–55 (2009) (in Ukrainian).

D. I. Bodnar, Branched Continued Fractions [in Russian], Naukova Dumka, Kiev (1986).

Dmytryshyn R. I. Some classes of functional branched continued fractions with independent variables and multiple power series, Dyssert. Dokt. Fiz.-Mat. Nauk, Kyiv (2019) (in Ukrainian).

Kh. Yo. Kuchmins’ka, Two-Dimensional Continued Fractions [in Ukrainian], Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, National Academy of Sciences of Ukraine, Lviv (2010).

T. M. Antonova, M. V. Dmytryshyn, S. M. Vozna, “Some properties of approximants for branched continued fractions of the special form with positive and alternating-sign partial numerators,” Karpat. Mat. Publ., 10, No. 1, 3–13 (2018), https://doi.org/10.15330/cmp.10.1.3-13

W. Siemaszko, “Branched continued fractions for double power series,” J. Comput. Appl. Math., 6, No. 2, 121–125 (1980), https://doi.org/10.1016/0771-050X(80)90005-4

W. Siemaszko, “On some conditions for convergence of branched continued fractions,” in: de Bruin M. G., van Rossum H. (eds) Padé Approximation and its Applications, Amsterdam 1980, Lecture Notes in Mathematics, Vol. 888, Springer, Berlin, Heidelberg (1981), https://doi.org/10.1007/BFb0095601


Посилання

  • Поки немає зовнішніх посилань.